Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 7

All articles in this issue are freely accessible.

Regularity index of Hilbert functions of powers of ideals
Tran Nam Trung.
Proc. Amer. Math. Soc. 137 (2009), 2169-2174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495248
A remark on multivalued algebraic groups
Anand Pillay.
Proc. Amer. Math. Soc. 137 (2009), 2175-2180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495249
Constructing big indecomposable modules
Andrew Crabbe and Janet Striuli.
Proc. Amer. Math. Soc. 137 (2009), 2181-2189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495250
On the number of solutions of the linear equation in finite Carlitz modules
Chih-Nung Hsu and Ting-Ting Nan.
Proc. Amer. Math. Soc. 137 (2009), 2191-2200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495251
Finiteness of Gorenstein injective dimension of modules
Leila Khatami, Massoud Tousi and Siamak Yassemi.
Proc. Amer. Math. Soc. 137 (2009), 2201-2207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495252
On some permutation polynomials over $\mathbb{F}_{q}$ of the form $x^{r} h(x^{(q-1)/d})$
Michael E. Zieve.
Proc. Amer. Math. Soc. 137 (2009), 2209-2216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495253
Bilinear sums with exponential functions
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 137 (2009), 2217-2224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495254
Gluing and Hilbert functions of monomial curves
Feza Arslan, Pinar Mete and Mesut Sahin.
Proc. Amer. Math. Soc. 137 (2009), 2225-2232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495255
Tropical bases by regular projections
Kerstin Hept and Thorsten Theobald.
Proc. Amer. Math. Soc. 137 (2009), 2233-2241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495256
Lévy constants of transcendental numbers
Christoph Baxa.
Proc. Amer. Math. Soc. 137 (2009), 2243-2249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495257
Infinitely generated Lawson homology groups on some rational projective varieties
Wenchuan Hu.
Proc. Amer. Math. Soc. 137 (2009), 2251-2264
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2495258
Rings whose modules are direct sums of extending modules
Noyan Er.
Proc. Amer. Math. Soc. 137 (2009), 2265-2271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495259
Proper actions which are not saturated
Damián Marelli and Iain Raeburn.
Proc. Amer. Math. Soc. 137 (2009), 2273-2283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495260
Subanalytic blow-$\mathcal{C}^{m}$ functions
Andreas Fischer and Krzysztof Kurdyka.
Proc. Amer. Math. Soc. 137 (2009), 2285-2291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495261
Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds
Erwann Delay.
Proc. Amer. Math. Soc. 137 (2009), 2293-2298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495262
A Payne-Weinberger eigenvalue estimate for wedge domains on spheres
Jesse Ratzkin and Andrejs Treibergs.
Proc. Amer. Math. Soc. 137 (2009), 2299-2309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495263
Off-diagonal matrix coefficients are tangents to state space: Orientation and C*-algebras
Martin E. Walter.
Proc. Amer. Math. Soc. 137 (2009), 2311-2315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495264
Explicit orthogonal polynomials for reciprocal polynomial weights on $(-∞,∞)$
D. S. Lubinsky.
Proc. Amer. Math. Soc. 137 (2009), 2317-2327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495265
Meromorphic functions with linearly distributed values and Julia sets of rational functions
Walter Bergweiler and Alexandre Eremenko.
Proc. Amer. Math. Soc. 137 (2009), 2329-2333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495266
Uniqueness and non-uniqueness in inverse radiative transfer
Plamen Stefanov and Alexandru Tamasan.
Proc. Amer. Math. Soc. 137 (2009), 2335-2344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495267
Vector measures and the strong operator topology
Paul Lewis, Kimberly Muller and Andy Yingst.
Proc. Amer. Math. Soc. 137 (2009), 2345-2350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495268
Extremal problems of Chebyshev type
Franz Peherstorfer.
Proc. Amer. Math. Soc. 137 (2009), 2351-2361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495269
Integral representation for Neumann series of Bessel functions
Tibor K. Pogány and Endre Süli.
Proc. Amer. Math. Soc. 137 (2009), 2363-2368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495270
A reciprocity theorem for certain hypergeometric series
Bruce C. Berndt and Dimitris Koukoulopoulos.
Proc. Amer. Math. Soc. 137 (2009), 2369-2373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495271
Pointwise approximation by elementary complete contractions
Bojan Magajna.
Proc. Amer. Math. Soc. 137 (2009), 2375-2385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495272
Asymptotic behavior of nonexpansive mappings in finite dimensional normed spaces
Brian Lins.
Proc. Amer. Math. Soc. 137 (2009), 2387-2392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495273
$K$-exact groups and coarsely embeddable groups
Semail Ülgen Yildirim.
Proc. Amer. Math. Soc. 137 (2009), 2393-2402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495274
Conformally stationary Lorentzian tori with no conjugate points are flat
Francisco J. Palomo and Alfonso Romero.
Proc. Amer. Math. Soc. 137 (2009), 2403-2406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495275
Concentration of $1$-Lipschitz maps into an infinite dimensional $ℓ^{p}$-ball with the $ℓ^{q}$-distance function
Kei Funano.
Proc. Amer. Math. Soc. 137 (2009), 2407-2417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495276
Moser stability for locally conformally symplectic structures
G. Bande and D. Kotschick.
Proc. Amer. Math. Soc. 137 (2009), 2419-2424
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2495277
On closed sets with convex projections under somewhere dense sets of directions
Stoyu Barov and Jan J. Dijkstra.
Proc. Amer. Math. Soc. 137 (2009), 2425-2435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495278
Classification of almost quarter-pinched manifolds
Peter Petersen and Terence Tao.
Proc. Amer. Math. Soc. 137 (2009), 2437-2440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495279
Helicoidal graphs with prescribed mean curvature
Marcos Dajczer and Jorge Herbert S. de Lira.
Proc. Amer. Math. Soc. 137 (2009), 2441-2444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495280
Curvature estimates for minimal surfaces with total boundary curvature less than 4$𝜋$
Giuseppe Tinaglia.
Proc. Amer. Math. Soc. 137 (2009), 2445-2450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495281
Twisting quasi-alternating links
Abhijit Champanerkar and Ilya Kofman.
Proc. Amer. Math. Soc. 137 (2009), 2451-2458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495282
Khovanov-Rozansky homology and the braid index of a knot
Keiko Kawamuro.
Proc. Amer. Math. Soc. 137 (2009), 2459-2469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495283
Combinatorial proofs of the Lambda algebra basis and EHP sequence
William Richter.
Proc. Amer. Math. Soc. 137 (2009), 2471-2482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495284
The number of minimal right ideals of $𝛽G$
Yevhen Zelenyuk.
Proc. Amer. Math. Soc. 137 (2009), 2483-2488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495285
On a product in the classical Adams spectral sequence
Xiugui Liu and Hao Zhao.
Proc. Amer. Math. Soc. 137 (2009), 2489-2496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2495286